JIPMat

JIPMat (Jurnal Ilmiah Pendidikan Matematika) is registered with p-ISSN 2502-7638 and e-ISSN 2502-8391 is a scientific journal of Mathematics Education Department Universitas PGRI Semarang which focuses on the delivery of information on mathematics education from elementary school to university high. JIPMat is published 2 times a year in April and October.

Already have a Username/Password for JIPMat?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.



Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 5, No 2 (2020)

Table of Contents

Articles

Ludfatun Nafiah, Zainuddin Zainuddin, Metty Liesdiana
PDF
119-132
Lindawati Br Bangun, Kms. M. Amin Fauzi, Suwarno Ariswoyo
PDF
133-146
Sigit Raharjo, Barra Purnama Pradja, Dian Istiqomah
PDF
147-158
Dyah Ayu Sulistyaning Cipta, Era Dewi Kartika, Anik Kurniawati
PDF
159-164
Hutami Sri Purbayanti, Ponoharjo Ponoharjo, Dian Nataria Oktaviani
PDF
165-172
Atiqoh Hanum, Abdul Mujib, Firmansyah Firmansyah
PDF
173-184
Farhana Manzilina, Enny Listiawati, Rica Wijayanti
PDF
185-199
Siti Munawaroh, Tatag Yuli Eko Siswono
PDF
200-210
Widya Putri Ramadhani, Andi Gita Indrawati
PDF
211-230
Puji Rahayu, Warli Warli, Imas Cintamulya
PDF
231-239
Yudhi Hanggara, Riska Nur Aini
PDF
240-247